# SDR CALA2017122904667

- Difficulty date: December 28, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,914 hours, 16,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N832854
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN MID CABIN FLOOR SUPPORT BETWEEN BS 720 AND 740, RBL 63 HAS CORROSION ON UPPER SURFACE.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PG 2, AND DWG 143N8322.
